en
Scientific article
English

Tree level Lie algebra structures of perturbative invariants

Published inJournal of knot theory and its ramifications, vol. 12, no. 3, p. 333-345
Publication date2003
Abstract

We study two different Lie algebra structures on the space of Feynman diagrams at tree level. We show that each such structure arises naturally from a tower of automorphism groups of nilpotent quotients of a free group.

Keywords
  • Tree Lie algebra
  • Feynman diagram
  • Pertubative invariant
Citation (ISO format)
HABEGGER, Nathan, PITSCH, Wolfgang. Tree level Lie algebra structures of perturbative invariants. In: Journal of knot theory and its ramifications, 2003, vol. 12, n° 3, p. 333–345. doi: 10.1142/S0218216503002494
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0218-2165
556views
0downloads

Technical informations

Creation10/28/2010 9:08:00 AM
First validation10/28/2010 9:08:00 AM
Update time03/14/2023 4:08:12 PM
Status update03/14/2023 4:08:12 PM
Last indexation01/15/2024 9:46:02 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack